Title

A Fuzzy-Based Approach to Testing Statistical Hypotheses

DOI

10.6148/IJITAS.2011.04.01.07

Authors

Mohsen Arefi;S. Mahmoud Taheri

Key Words

Evidential inference ; Fuzzy test statistic ; Degree of consistency DC ; Degree of inconsistency DI ; Testing hypothesis

PublicationName

International Journal of Intelligent Technologies and Applied Statistics

Volume or Term/Year and Month of Publication

4卷1期(2011 / 03 / 01)

Page #

109 - 132

Content Language

英文

English Abstract

An approach to test the crisp statistical hypotheses upon the fuzzy test statistic is developed. The proposed approach is investigated for two cases: the case without nuisance parameter, and the case with a nuisance parameter. For rejecting or accepting the null hypothesis of interest, an evidential point of view is proposed, based on a concept called degree of consistency of observations with the hypothesis. The approach is applied to test the parameters of the normal, Bernoulli, Poisson, and exponential distributions, as well as to test the difference of means and the ratio of variances of two normal distributions.

Topic Category 基礎與應用科學 > 資訊科學
基礎與應用科學 > 統計